American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30H05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 81 found      Go to page: 1 2 3

[31] Alexander P. Schuster. Sets of sampling and interpolation in Bergman spaces. Proc. Amer. Math. Soc. 125 (1997) 1717-1725. MR 1396996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] William T. Ross. Invariant subspaces of the harmonic Dirichlet space with large co-dimension. Proc. Amer. Math. Soc. 124 (1996) 1841-1846. MR 1307561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] V. Tolokonnikov. Stable rank of $H\sp \infty$ in multiply connected domains . Proc. Amer. Math. Soc. 123 (1995) 3151-3156. MR 1273527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] A. VolЬberg, R. Younis and D. Zheng. Subalgebras of $C(M(H\sp \infty))$ . Proc. Amer. Math. Soc. 123 (1995) 367-371. MR 1221728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Li Ming Yang. Uniform rational approximation . Proc. Amer. Math. Soc. 123 (1995) 201-206. MR 1242112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kevin M. Madigan. Composition operators on analytic Lipschitz spaces . Proc. Amer. Math. Soc. 119 (1993) 465-473. MR 1152987.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dragan Vukotić. A sharp estimate for $A\sp p\sb \alpha$ functions in ${\bf C}\sp n$ . Proc. Amer. Math. Soc. 117 (1993) 753-756. MR 1120512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Vadim Tolokonnikov. Extension problem to an invertible matrix . Proc. Amer. Math. Soc. 117 (1993) 1023-1030. MR 1123668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Michael Cwikel, John E. McCarthy and Thomas H. Wolff. Interpolation between weighted Hardy spaces . Proc. Amer. Math. Soc. 116 (1992) 381-388. MR 1093595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] John Akeroyd. Density of the polynomials in the Hardy space of certain slit domains . Proc. Amer. Math. Soc. 115 (1992) 1013-1021. MR 1089399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Reiner Martin. On the ideal structure of the Nevanlinna class . Proc. Amer. Math. Soc. 114 (1992) 135-143. MR 1069291.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Pratibha G. Ghatage, Shun Hua Sun and De Chao Zheng. A remark on Bourgain algebras on the disk . Proc. Amer. Math. Soc. 114 (1992) 395-398. MR 1065947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Keiji Izuchi. Interpolating sequences in a homeomorphic part of $H\sp \infty$ . Proc. Amer. Math. Soc. 111 (1991) 1057-1065. MR 1045593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] James Guyker. The de Branges-Rovnyak model . Proc. Amer. Math. Soc. 111 (1991) 95-99. MR 1031663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Eric Hayashi. Classification of nearly invariant subspaces of the backward shift . Proc. Amer. Math. Soc. 110 (1990) 441-448. MR 1019277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Rudolf Rupp. Stable rank of subalgebras of the disc algebra . Proc. Amer. Math. Soc. 108 (1990) 137-142. MR 994789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Sheldon Axler and Pamela Gorkin. Sequences in the maximal ideal space of $H\sp \infty$ . Proc. Amer. Math. Soc. 108 (1990) 731-740. MR 994770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] James Dudziak. A weak-star rational approximation problem connected with subnormal operators . Proc. Amer. Math. Soc. 107 (1989) 679-686. MR 1017226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Nozomu Mochizuki. Algebras of holomorphic functions between $H\sp p$ and $N\sb *$ . Proc. Amer. Math. Soc. 105 (1989) 898-902. MR 953744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John Akeroyd. Point evaluations and polynomial approximation in the mean with respect to harmonic measure . Proc. Amer. Math. Soc. 105 (1989) 575-581. MR 929403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Clinton J. Kolaski. Surjective isometries of weighted Bergman spaces . Proc. Amer. Math. Soc. 105 (1989) 652-657. MR 953008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Mohamad A. Ansari. Weak-star generators of $Z\sp n,\;n\geq 1,$ and transitive operator algebras . Proc. Amer. Math. Soc. 103 (1988) 131-136. MR 938656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Krzysztof Samotij. A counterexample to an F. and M. Riesz-type theorem . Proc. Amer. Math. Soc. 102 (1988) 337-340. MR 920996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Håkan Hedenmalm. Thin interpolating sequences and three algebras of bounded functions . Proc. Amer. Math. Soc. 99 (1987) 489-495. MR 875386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Thomas J. Abram and Max L. Weiss. Some characterizations of trivial parts for $H\sp \infty(D)$ . Proc. Amer. Math. Soc. 99 (1987) 455-461. MR 875380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joel H. Shapiro. Compact composition operators on spaces of boundary-regular holomorphic functions . Proc. Amer. Math. Soc. 100 (1987) 49-57. MR 883400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Robert M. Gethner and Joel H. Shapiro. Universal vectors for operators on spaces of holomorphic functions . Proc. Amer. Math. Soc. 100 (1987) 281-288. MR 884467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Charles N. Moore. The corona theorem for domains whose boundary lies in a smooth curve . Proc. Amer. Math. Soc. 100 (1987) 266-270. MR 884464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] James Dudziak. A note on a theorem of Ahern and Sarason . Proc. Amer. Math. Soc. 98 (1986) 38-40. MR 848871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gustavo Corach and Fernando Daniel Suárez. On the stable range of uniform algebras and $H\sp \infty$ . Proc. Amer. Math. Soc. 98 (1986) 607-610. MR 861760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 81 found      Go to page: 1 2 3